RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Issue 3  


Theorems of Liuville types in theory mappings of the complete Riemannian manifolds
I. A. Alexandrova, J. Mikeš, S. E. Stepanov, I. I. Tsyganok
3
On inverse problems in classes of entire functions
Yu. E. Anikonov, N. B. Ayupova
11
A brief proof of the formula for layer addition
V. S. Antyufeev
24
On potential counterexamples to the problem of zero divisors
V. G. Bardakov, M. S. Petukhova
30
The index set of linear orderings that are autostable relative to strong constructivizations
S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk
51
Change of variables operators in weighted Sobolev spaces on Carnot groups
N. A. Evseev
61
On identities of vector spaces embedded in finite associative algebras
I. M. Isaev, A. V. Kislitsin
69
Method of fictitious areas in a task about balance of a plate of Kirchhoff–Lyava
N. A. Nikolaeva
78
Research of regression models of dependence between dollar and euro with help of empirical bridge
E. V. Shatalin
91
Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018